Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: zoloft withdrawal symptoms nicholas

Posted by katia on September 28, 2003, at 13:36:45

In reply to Re: zoloft withdrawal symptoms, posted by nicholas on September 28, 2003, at 5:04:57

Hi Welcome to psychobabble!
Do you still have a regular psychiatrist (pdoc)? I would definitely talk to her/him about the fact that you're going off first. Whether they provide support or not, it's an important first step.
I was only on Zoloft three months and it did nothing for me except made me a zombie AND I still had to endure the w/drawal right after enduring a similar w/d on Effexor. It's hard but doable. Those zappy electrical feelings and the dizziness feeling of going down an elevator sideways does end. Give it two weeks - one for the worst of it. Try even taking 1/2 of 50mg and then 1/2 of that and then 1/2 of that..... until it feels like you can let go totally.
the main thing is, it does go away with time and no one around you who hasn't gone thru' it won't have a clue what you're trying to describe and you'll feel even more frustrated due to lack of empathy. it's trully hellish, but it ends soon.
good luck with your stopping it. It may not be so bad if you taper and taper little by little.
Katia


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:katia thread:5582
URL: http://www.dr-bob.org/babble/20030928/msgs/263952.html